# SDR DALA2019031801778

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,800 hours, 24,214 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y254 LOC. FR12 TO FR24 AT FWD GALLEY AREA (SSI 531189). REPLACEDFLOOR BEAM -Y254 LOCATED FR.12 TO FR.24 AT FWD GALLEY AREA AS PER SRM 51-72-11 AND DRAWING #D53110920.
